The 5-modular characters of the McLaughlin group and its covering group

Gerhard Hiss, Klaus M Lux, Richard Parker

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)91-114
Number of pages24
JournalManuscripta Mathematica
Volume73
Issue number1
DOIs
StatePublished - Dec 1991
Externally publishedYes

Fingerprint

Covering
Character

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The 5-modular characters of the McLaughlin group and its covering group. / Hiss, Gerhard; Lux, Klaus M; Parker, Richard.

In: Manuscripta Mathematica, Vol. 73, No. 1, 12.1991, p. 91-114.

Research output: Contribution to journalArticle

Hiss, Gerhard ; Lux, Klaus M ; Parker, Richard. / The 5-modular characters of the McLaughlin group and its covering group. In: Manuscripta Mathematica. 1991 ; Vol. 73, No. 1. pp. 91-114.
@article{ea0aea515f224e97b2317b4d5c320815,
title = "The 5-modular characters of the McLaughlin group and its covering group",
author = "Gerhard Hiss and Lux, {Klaus M} and Richard Parker",
year = "1991",
month = "12",
doi = "10.1007/BF02567631",
language = "English (US)",
volume = "73",
pages = "91--114",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The 5-modular characters of the McLaughlin group and its covering group

AU - Hiss, Gerhard

AU - Lux, Klaus M

AU - Parker, Richard

PY - 1991/12

Y1 - 1991/12

UR - http://www.scopus.com/inward/record.url?scp=51649148487&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649148487&partnerID=8YFLogxK

U2 - 10.1007/BF02567631

DO - 10.1007/BF02567631

M3 - Article

AN - SCOPUS:51649148487

VL - 73

SP - 91

EP - 114

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 1

ER -